RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 3  


Algebraic integers with discriminants containing fixed prime divisors
L. A. Trelina
289
Topological groups with invariant centralizers of elements
B. A. Kramarev
297
Attainability property and ergodicity theorems for a semi-Markov process with an arbitrary set of states
A. P. Cherenkov
301
The best one-sided approximation of the classes $W^rH_\omega$
V. G. Doronin, A. A. Ligun
313
Mapping of $n$-connected region onto a plane with cuts along the arcs of logarithmic spirals
L. O. Dunduchenko, S. V. Goncharenko
329
The $h$-measure of $M$-sets for a Walsh system
V. A. Skvortsov
335
Approximation by Riesz sums of periodic functions of Hölder classes
A. I. Stepanets
341
Rational approximations of convex functions
A. Khatamov
355
A lower bound for the error of a formula for approximate summation in the class $E_{s,p}(C)$
I. F. Sharygin
371
Asymptotic behavior of the fundamental solution of an elliptic equation with respect to a complex parameter
T. M. Gataullin
377
Completeness of root vectors of a Keldysh pencil perturbed by an analytic operator-valued function $S(\lambda)$ with $S(\infty)=0$
G. V. Radzievskii
391
An asymptotic of the negative discrete spectrum of the Schrödinger operator
G. V. Rozenblum
399
Singular integral operators along a complex contour
V. I. Nyaga
409
A nonlinear differential evasion game
N. Yu. Satimov
415
Some topological and geometrical problems arising in projective-difference methods for the triangulation of a domain
E. G. D'yakonov
427

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Divergence of the Lagrange interpolation processes constructed with respect to Laguerre nodes
L. P. Povchun
443
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019